# SDR CALA2025061605563

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 73,912 hours, 33,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LTS IN CABIN ON DURING FLT. ALL SWITCHES IN CORRECT PO S. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR   WITH VENDOR ID V939651 MAC RELATED WORK ORDER 000000003139790 AND PRTR FRANCESCHET, MARC (V939651) FOUND AFT FLIGHT ATTENDANT PANEL EMER LIGHT SWITCH ON , TURNED OFF LIGHTS TURNED OFF OPS CHECKS OK AMM 33-51-00 FOUND AFT FLIGHT ATTENDANT PANEL EMER LIGHT SWITCH ON , TURNED OFF LIGHTS TURNED OFF OPS CHECKS OK AMM 33-51-00 ADD EMP:V939651
